Description
Get a better night's rest with Unisom SleepGels, the #1 pharmacist-recommended over the counter brand of sleep aids. These powerful, non-habit forming capsules reduce your natural urge to stay awake. With the active ingredient diphenhydramine HCL 25 mg, the soft gels help you fall asleep faster, for longer, uninterrupted rest. The soft gel formula is easy to swallow, disperses throughout the bloodstream quickly and doesn't leave any chalky after taste. The formula is so powerful, all it takes is one soft gel capsule to promote restful sleep.
Unisom SleepGels 16 Caps (Pack of 6)
Current Price
$37.86
Average
$34.35
Min Price
$20.06
Max Price
$47.51
Price dynamics
9%
Description
Get a better night's rest with Unisom SleepGels, the #1 pharmacist-recommended over the counter brand of sleep aids. These powerful, non-habit forming capsules reduce your natural urge to stay awake. With the active ingredient diphenhydramine HCL 25 mg, the soft gels help you fall asleep faster, for longer, uninterrupted rest. The soft gel formula is easy to swallow, disperses throughout the bloodstream quickly and doesn't leave any chalky after taste. The formula is so powerful, all it takes is one soft gel capsule to promote restful sleep.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
